# SDR DXTA2025092305043

- Difficulty date: September 21, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N563QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0113
- Aircraft time: 8,173 hours, 5,423 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT SIGN ON LAV SEAT BASE DOES NOT ILLUMINATE.   FOUND THE ELECTRICAL CONNECTORS TO THE EXIT SIGN LIGHT ON THE LAVATORY SEAT BASE TO BE DISCONNECTED, RECONNECTED THE ELECTRICAL CONNECTOR AND THE LIGHT IS NOW ILLUMINATING PROPERLY NO, FURTHER DEFECTS NOTED. REF: CITATION STANDARD PRACTICE. MANUAL (REV. 8) 20-30-20
